Y. Alber, Metric and generalized projection operators in Banach spaces: properties and applications, Proceedings of the Israel Seminar on Functional Differential Equations, Ariel, Israel 1 (1994), 1-21.
 J. Li, The generalized projection operator on reflexive Banach spaces and its applications, J. Math. Anal. Appl. 306 (2005), 55-71.
 J. Li, On the existence of solutions of variational inequalities in Banach spaces, J. Math. Anal. Appl. 295 (2004), 115-126.
 K. Q. Wu and N. J. Huang, The generalized f-projection operator with an application, Bull. Austral. Math. Soc. 73 (2006), 307-317.
 K. Q. Wu and N. J. Huang, Properties of the generalized f-projection operator and its applications in Banach spaces, Comput. Math. Appl. 54 (2007), 399-406.
 M. A. Noor, Generalized mixed variational inequalities and resolvent equations, Positivity 2 (1997), 145-154.
 M. A. Noor, Generalized monotone mixed variational inequalities, Math. Comput. Modelling 29(3) (1999), 87-93.
 Xie Ping Ding and Chun Lin Luo, Existence and algorithm for solving some generalized mixed variational inequalities, Comput. Math. Appl. 37(3) (1999), 23‑30.
 Q. B. Zhang, Generalized implicit variational-like inclusion problems involving G-h-monotone mappings, Appl. Math. Letters 20(2) (2007), 216-221.
 Q. B. Zhang and X. P. Ding, g-h-monotone mapping and resolvent operator technique for solving generalized implicit variational-like inclusions, Appl. Math. Mech. 28(1) (2007), 11-18.
 Q. B. Zhang, R. L. Deng and L. Liu, Existence theorem and algorithm for a general implicit variational inequality in Banach space, Appl. Math. Comput. 215 (2009), 636-643.
 K. Fan, A generalization of Tychonoff’s fixed-point theorem, Math. Ann. 142 (1961), 305-310.
 E. Zeidler, Nonlinear Functional Analysis and its Applications, I, Fixed-point Theorems, Springer-Verlag, 1993.
 J. Fan, X. Liu and J. Li, Iterative schemes for approximating solutions of generalized variational inequalities in Banach spaces, Nonlinear Anal. 70 (2009), 3997-4007.
 Q. B. Zhang and L. Liu, Existence theorem for solutions for mixed variational inequality in Banach spaces, J. Math. Res. Exposition 30(2) (2010), 323-328.